Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 114, NWS Tallahassee, FL

April 3, 20176 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 3, 2017, 1:54 PM EDT for 6 counties in Georgia. It was in force for 66 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2017, 1:54 PM EDT (17:54 UTC)
Expired
Apr 3, 2017, 3:00 PM EDT
In force
66 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dougherty County, GA, Lee County, GA, Mitchell County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 2:00 PM EDTTSTM WND DMGWnw Lester, GATREE DOWN ON FRAZIER ROAD
Apr 3, 2:05 PM EDTTSTM WND DMG3 Ne East Dougherty, GATREES DOWN IN THE WOODCREST AREA
Apr 3, 2:05 PM EDTTSTM WND DMG3 Nne East Dougherty, GATREES DOWN ALONG MOSSY OAKS ROAD
Apr 3, 2:06 PM EDTTSTM WND DMGSylvester, GAREPORTS OF POWER LINES AND TREES DOWN ACROSS WORTH COUNTY. REPORTS OF TREES DOWN ON HOMES.
Apr 3, 2:08 PM EDTTSTM WND DMG4 W Sylvester Airport, GATREES DOWN ALONG FINDLEY ROAD
Apr 3, 2:08 PM EDTTSTM WND DMG5 Wnw Sylvester Airport, GATREES DOWN ALONG OLD SR50
Apr 3, 2:10 PM EDTTSTM WND DMG3 Wnw Sylvester Airport, GATREES DOWN IN THE SILVER LAKE CIRCLE AREA
Apr 3, 2:10 PM EDTTORNADO2 Nnw Doles, GAVIDEO RELAYED BY WALB SHOWS WEAK TORNADO OVER FARMLAND NEAR DOLES. NO DAMAGE REPORTED.
Apr 3, 2:15 PM EDTTSTM WND DMG1 Sse Cuffietown, GATREES DOWN ON HIGHWAY 33N
Apr 3, 2:15 PM EDTTSTM WND DMGGordy, GATREES DOWN IN THE GORDY AREA
Apr 3, 2:15 PM EDTTSTM WND DMGHobby, GAREPORTS OF NUMEROUS TREES AND POWERLINES DOWN IN TURNER COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:50 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1400 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted.

294 
WUUS52 KTAE 031754
SVRTAE
GAC095-177-205-277-287-321-031900-
/O.NEW.KTAE.SV.W.0114.170403T1754Z-170403T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
154 PM EDT MON APR 3 2017

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Turner County in south central Georgia...
  Eastern Dougherty County in southwestern Georgia...
  Northeastern Mitchell County in southwestern Georgia...
  Eastern Lee County in southwestern Georgia...
  Northwestern Tift County in south central Georgia...
  Worth County in south central Georgia...

* Until 300 PM EDT

* At 153 PM EDT, severe thunderstorms were located along a line
  extending from near Desoto to 6 miles southeast of Baconton, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Sylvester, Putney, Ashburn, Tifton, Albany, Poulan, Ty Ty, Marine
  Corps Logistics Base, Worth, Terrell, Sycamore, Sumner, Warwick,
  Bridgeboro, Chokee, Stocks, Amboy, Sylvester Airport, Tempy and
  Parkerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8394 3184 8386 3182 8385 3183 8384
      3181 8383 3180 8380 3180 8361 3185 8361
      3185 8350 3148 8350 3132 8412 3191 8409
      3191 8392
TIME...MOT...LOC 1753Z 241DEG 38KT 3192 8404 3131 8408 

HAIL...<.75IN
WIND...60MPH
 
$$

38-GODSEY
1 follow-up statement
615 
WWUS52 KTAE 031813
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
213 PM EDT MON APR 3 2017

GAC095-177-205-031822-
/O.CAN.KTAE.SV.W.0114.000000T0000Z-170403T1900Z/
Dougherty GA-Mitchell GA-Lee GA-
213 PM EDT MON APR 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGHERTY...
NORTHEASTERN MITCHELL AND EASTERN LEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 500 PM EDT for
south central and southwestern Georgia.

LAT...LON 3185 8350 3148 8350 3135 8400 3146 8400
      3147 8398 3148 8400 3155 8400 3156 8398
      3163 8401 3165 8399 3165 8402 3171 8403
      3176 8399 3180 8401 3180 8398 3185 8394
      3184 8386 3180 8380 3180 8361 3185 8361
TIME...MOT...LOC 1812Z 247DEG 34KT 3198 8386 3137 8390 

$$

GAC277-287-321-031900-
/O.CON.KTAE.SV.W.0114.000000T0000Z-170403T1900Z/
Turner GA-Tift GA-Worth GA-
213 PM EDT MON APR 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR TURNER...NORTHWESTERN TIFT AND WORTH COUNTIES...

At 212 PM EDT, severe thunderstorms were located along a line
extending from near Cordele to near Doerun, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Sylvester, Ashburn, Tifton, Poulan, Ty Ty, Marine Corps Logistics
Base, Worth, Terrell, Sycamore, Sumner, Warwick, Bridgeboro, Amboy,
Sylvester Airport, Tempy, Parkerville, Inaha, Red Rock, Pritchetts
and Crestwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8350 3148 8350 3135 8400 3146 8400
      3147 8398 3148 8400 3155 8400 3156 8398
      3163 8401 3165 8399 3165 8402 3171 8403
      3176 8399 3180 8401 3180 8398 3185 8394
      3184 8386 3180 8380 3180 8361 3185 8361
TIME...MOT...LOC 1812Z 247DEG 34KT 3198 8386 3137 8390 

HAIL...<.75IN
WIND...60MPH
 
$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 8:41 AM EDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 3, 8:41 AM EDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
841 AM EDT Mon Apr 3 2017

.UPDATE...

Updated grids and text products for Tornado Watch 116 through 18Z
for our southeast Alabama counties and Florida panhandle counties
west of the Apalachicola River. Updates sent.

&&

.PREV DISCUSSION [630 AM EDT]...

.NEAR TERM [Through Tonight]...

**Key Messages**

1. Severe weather is still expected across portions of the area
today with the threat of wind damage and a few tornadoes. Peak
straight line wind gusts with storms are also expected to be higher
and more widespread than the typical severe weather we see across
this area with gusts of 70 mph possible.

2. The greatest threat of seeing severe weather is across portions
of southeast Alabama and adjacent sections of southwest Georgia and
the Florida panhandle, although anywhere in the forecast area could
see severe weather.

3. Severe storms may arrive as early as the late morning hours
across our western border counties of Coffee, Geneva, and Walton,
and then spread eastward through the remainder of the day. Some
redevelopment of storms is possible tonight across portions of
southern Georgia and the Florida big bend.

4. It will be windy across the area today even well away from any
thunderstorms. Peak wind gusts around 40 mph are possible from late
morning through the afternoon hours across portions of the Florida
panhandle, southeast Alabama, and southwest Georgia away from
thunderstorms.

5. High surf is expected along the Florida panhandle coast along
with frequent, life threatening rip currents.

**Forecast Discussion**

The 00z guidance continues to paint a rather impressive picture of
severe weather potential today. The expected convective environment
remains similar as the previous forecasts: 1500-2000 J/kg CAPE, 30-
35 knots 0-1 km shear, 50-60 knots 0-6 km shear, 50-60 knots low
level jet, and mid/upper 60s dewpoints. In addition and more
importantly, actual observed data supports an environment similar to
this. Check out the 00z New Orleans sounding sporting its nearly
3000 j/kg of CAPE, its 7.9 C/km mid level lapse rate, its 33 knots
of low level shear, its 57 knots of deep layer shear, and its
strongly curved hodograph in the low levels. This environment should
maintain an impressive squall line west of the area as it moves into
our area during the late morning and afternoon hours. In addition,
forecast soundings as viewed in BUFKIT support strong mixing with
any daytime heating that occurs ahead of the line, and thus strong
wind gusts may mix down to the surface well outside of any
convection where the boundary layer winds are the strongest. A wind
advisory has been hoisted as a result for the portions of the area
where the highest non-convective gusts are expected.

During the evening, as the greatest dynamical support moves north
and away from the region, models tend to temporarily slowly weaken
the line as it moves into our central and eastern portions of the
CWA. However, the instability and shear will still be enough for
severe weather and wind damage. There is some trailing mid level
energy progged to move through the area which, according to most
model solutions, may actually strengthen the line once again in the
overnight hours. Thus, the threat of severe weather is expected to
continue through much of the overnight and predawn hours across the
eastern half of the area.

.SHORT TERM [Tuesday Through Wednesday]...

The volatile weather pattern will continue through the short term
period, as a second powerful upper level low is progged to sweep
across the Great Plains and Mississippi Valley Tuesday and
Wednesday. The frontal zone associated with Monday's system is
expected to stall across the northeast Gulf of Mexico late Monday
night into Tuesday. This feature is expected to lift northward late
Tuesday, advecting warm air, and deep layer moisture back into
the area. The frontal zone will also providing be a focal point for
scattered shower and thunderstorm activity through the day
Tuesday and especially into the overnight hours as it begins to
lift northward. This will prime the area for severe storms on
Wednesday, as widespread convection is expected to initiate along
this feature during the early morning hours, and eventually grow
upscale during the day ahead of the advancing cold front.

Operational guidance remains consistent in showing a highly
favorable environment for severe storms on Wednesday across the
entire tri-state region. The current consensus among guidance
shows the pre-storm environment consisting of 1500-2000 J/KG
CAPE, bulk shear of 50-60 knots and mid-level lapse rates
generally around 7 degrees C. SPC currently has portions of the
area outlined in an enhanced risk for severe storms for Wednesday.

**Timing** Guidance shows vigorous thunderstorm development along
 and north of the warm front across southern Mississippi, Alabama
 and Georgia early Wednesday morning. Expect convection to become
 more widespread and move eastward into the tri-state region
 during the mid to late morning hours and clearing the area to the
 east late Wednesday night.

**Threats** Current parameters suggest that all modes of severe
 weather will be possible, with the most likely threats being
 damaging winds. Large hail and tornadoes cannot be ruled out,
 particularly in any discrete storms.

Temperatures will gradually cool during the period, with mid 80s for
highs and mid 60s for lows Tuesday and upper 70s to low 80s and 50s
on Wednesday.

.LONG TERM [Wednesday Night Through Monday]...

Much quieter weather will be in store across the region through the
long term period. A dry, cool airmass will remain in place behind
the cold front, as amplified shortwave troughing will remain firmly
entrenched across the eastern third of the CONUS through the end of
the workweek. This will give way to developing ridging late in the
period, continuing the trend of tranquil weather conditions and
allowing temperatures to begin a moderating trend. Highs will
generally run in the upper 60s to low 70s through much of the
period, with lows in the 40s.

.AVIATION...

[Through 12z Tuesday] A strong to severe squall line is expected
to sweep across the area today. Southerly winds ahead of the line
will increase significantly during the mid-morning hours with
20-25 knot sustained winds and gusts of 35 knots possible. Wind
gusts near 50 knots are possible as the squall line moves through.
The greatest chance of seeing the strongest winds is at KDHN,
KECP, and KABY with lesser but still non-zero chances at KVLD.

.MARINE...

A powerful storm system remains on track to affect coastal waters
today through tonight. A small craft advisory remains in effect, as
winds are expected to range from 20 to 25 knots outside of
thunderstorms, yielding seas of 5 to 7 feet. Severe storms are
expected to move across coastal waters from late morning through
tonight. Expect calmer conditions on Tuesday, before a second
powerful system affects the region on Wednesday. Advisory level
conditions continue to look likely with this system as well, with
chances for severe storms once again.

.FIRE WEATHER...

Gusty southerly winds are expected today, but red flag conditions
are not expected for the next few days with relative humidity values
remaining well above critical levels. Wetting rains are expected
across most of the area through Wednesday.

.HYDROLOGY...

Two storm systems are expected this period, one today through late
tonight and the other Wednesday into Thursday. Widespread rainfall
is expected on the order of 1-2 inches with each system with locally
higher amounts. With river levels currently well below action stage,
widespread flooding is not expected to be a significant issue at
this time. However, localized flooding cannot be ruled out,
especially in poor drainage areas, as thunderstorms will be capable
of producing heavy rainfall rates, perhaps on the order of 2-4"/hr
at times.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   82  68  86  66  80 /  70  80  20  20  70
Panama City   78  69  83  70  76 / 100  30  20  20  70
Dothan        82  63  85  65  79 / 100  10   0  30  70
Albany        85  65  86  65  80 / 100  40  10  20  70
Valdosta      87  68  86  66  83 /  60  80  30  20  60
Cross City    85  69  85  65  83 /  30  70  50  20  30
Apalachicola  76  71  82  69  78 /  80  80  40  20  70

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Gulf-Gadsden-Holmes-
     Inland Bay-Inland Gulf-Jackson-Liberty-North Walton-South
     Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 4 AM EDT /3 AM CDT/ Tuesday for Coastal
     Bay-South Walton.

GA...Wind Advisory until 8 PM EDT this evening for Baker-Ben Hill-
     Berrien-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
     Grady-Irwin-Lee-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 7 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 4 AM EDT Tuesday for Apalachee Bay or
     Coastal Waters From Keaton Beach to Ochlockonee River Fl
     out to 20 Nm-Coastal Waters From Ochlockonee River to
     Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
     River to Keaton Beach out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

UPDATE...Scholl
NEAR TERM...DVD
SHORT TERM...Pullin
LONG TERM...Pullin
AVIATION...DVD
MARINE...Pullin
FIRE WEATHER...DVD
HYDROLOGY...Pullin

In the hours before

Local storm report, Apr 3, 12:51 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1251 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     6 E GEORGETOWN          31.88N 85.01W
04/03/2017                   QUITMAN            GA   COUNTY OFFICIAL

            REPORTS OF TREES AND POWER LINES DOWN COUNTYWIDE

&&

RH
Local storm report, Apr 3, 1:06 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
106 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND DMG     DOTHAN                  31.22N 85.39W
04/03/2017                   HOUSTON            AL   NEWSPAPER

            POWER LINES DOWN AT CHOCTAW AND CHEROKEE IN DOTHAN

&&

RH
Local storm report, Apr 3, 1:16 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     TSTM WND DMG     FREEPORT                30.50N 86.14W
04/03/2017                   WALTON             FL   911 CALL CENTER

            REPORT OF TREE DOWN OVER ROAD IN FREEPORT

&&

RH
Local storm report, Apr 3, 1:26 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND DMG     1 S BLAKELY             31.36N 84.94W
04/03/2017                   EARLY              GA   911 CALL CENTER

            REPORTS OF TREES DOWN NEAR BLAKELY

&&

RH
Local storm report, Apr 3, 1:36 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
136 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND DMG     GEORGETOWN              31.88N 85.11W
04/03/2017                   QUITMAN            GA   PUBLIC

            POWER LINES DOWN ON TRUCK. TREES DOWN HIGHWAY 39 AND 82.

&&

JHOLLING
Local storm report, Apr 3, 1:40 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     CHIPLEY                 30.78N 85.54W
04/03/2017                   WASHINGTON         FL   911 CALL CENTER

            REPORTS OF 3 POWER LINES DOWN IN CHIPLEY

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:06 AM EDTWind AdvisoryTAEBaker, Ben Hill, Berrien, Calhoun, Clay, Colquitt and 17 more12 hr
Apr 3, 11:28 AM EDTSevere Thunderstorm WarningTAEClay, Quitman47 min
Apr 3, 11:51 AM EDTSevere Thunderstorm WarningTAEDecatur39 min
Apr 3, 12:28 PM EDTSevere Thunderstorm WarningTAEEarly, Miller, Seminole47 min
Apr 3, 12:59 PM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller46 min
Apr 3, 1:18 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell42 min
Apr 3, 1:22 PM EDTSevere Thunderstorm WarningTAEBaker, Dougherty, Lee, Mitchell, Terrell, Worth38 min
Apr 3, 2:03 PM EDTSpecial Weather StatementTAEColquitt, Tift57 min
Apr 3, 2:28 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Turner47 min
Apr 3, 3:42 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas33 min
Apr 3, 4:13 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas32 min
Apr 3, 4:38 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes, Thomas37 min
Apr 3, 5:08 PM EDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.